# SDR EE4Y2020032611180

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311GT
- Make and model: Boeing 737-3H4
- Aircraft serial: 26316
- Aircraft time: 61,286 hours, 35,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT BS 500D+9.5",BETWEEN STR 23R AND STR 24R.ACTION: WAS REPAIRED FOLLOWING REPAIR INSTRUCTIOS PE AEI EO10350.
